# SDR UPS01235102

- Difficulty date: February 15, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CRACK IN AFT CARGO HOLD CLOSURE WEB FWD OF DOOR CUTOUT.  WEB REPAIRED IAW SRM 51-40-02 PRIMER APPLIED TO WEB IAW SRM 51-20-15.
